Paper Title:
New Exact Solutions of (2+1)-Dimensional Generalization of Shallow Water Wave Equation by (G′/G)-Expansion Method
  Abstract

Extending a symbolic computation algorithm, namely, (G′/G)-expansion method, a new series of exact solutions are constructed for (2+1)-dimensional generalization of shallow water wave equation. These solutions included hyperbolic function solution, trigonometric function solution and rational function solution. The procedure can illustrate that the new algorithm is concise, powerful and straightforward, and it can also be applied to find exact solutions for other high dimensional nonlinear evolution equations.

  Info
Periodical
Edited by
Qi Luo
Pages
1516-1521
DOI
10.4028/www.scientific.net/AMM.20-23.1516
Citation
B. Q. Li, M. P. Xu, Y. L. Ma, "New Exact Solutions of (2+1)-Dimensional Generalization of Shallow Water Wave Equation by (G′/G)-Expansion Method", Applied Mechanics and Materials, Vols. 20-23, pp. 1516-1521, 2010
Online since
January 2010
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.

Authors: Yu Lan Ma, Bang Qing Li
Abstract:By introducing the (G'/G)-expansion method, the exact soliton solution is constructed for generalized burgers-fisher system. The two classes...
768
Authors: Qing Hua Feng, Yu Lu Wang
Chapter 1: Materials Behavior
Abstract:In this paper, we derive exact traveling wave soluti-ons of (2+1) dimensional breaking soliton equation by a proposed Bernoulli sub-ODE...
207
Authors: Qing Hua Feng
Chapter 1: Materials Behavior
Abstract:In this paper, we derive exact traveling wave soluti-ons of (3+1) dimensional potential-YTSF equation by a proposed Bernoulli sub-ODE method....
212
Authors: Chun Huan Xiang
Chapter 16: Applied and Computational Mechanics
Abstract:The purpose of this work is to reveal the dynamical behavior of the nonlinear PHI-four equation, which is an interesting and very useful...
4569